C-Complete Systems In Normed Spaces

Pavle M. Miličić

Publications de l'Institut Mathématique (1977)

  • Volume: 21(35), Issue: 41, page 145-150
  • ISSN: 0350-1302

How to cite


Pavle M. Miličić. "C-Complete Systems In Normed Spaces." Publications de l'Institut Mathématique 21(35).41 (1977): 145-150. <http://eudml.org/doc/258448>.

author = {Pavle M. Miličić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {41},
pages = {145-150},
publisher = {Matematički institut SANU},
title = {C-Complete Systems In Normed Spaces},
url = {http://eudml.org/doc/258448},
volume = {21(35)},
year = {1977},

AU - Pavle M. Miličić
TI - C-Complete Systems In Normed Spaces
JO - Publications de l'Institut Mathématique
PY - 1977
PB - Matematički institut SANU
VL - 21(35)
IS - 41
SP - 145
EP - 150
LA - eng
UR - http://eudml.org/doc/258448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.